MathSciNet Relay Station
MathSciNet bibliographic data
MR2532910 (2010e:11005) 11B13 (11B30)
Chang, Mei-Chu Some consequences of the polynomial Freiman-Ruzsa conjecture. C. R. Math. Acad. Sci. Paris 347 (2009), no. 11-12, 583–588.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement